# SDR N6WA20140323001

- Difficulty date: March 23, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 28,760 hours, 21,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED LIGHT FWD FACING ON EMERGENCY EXIT SIGN ON CEILING AT ROW 12 INOPERATIVE.  R & R BULB IAW CRJ700 33-51-07, OPERATIONS CHECKED NO GOOD. DEFERRED LIGHT IAW MEL 23-40-01J CAT B.
